A 43-year-old male asked:
related to a question i asked earlier about when to take zoloft (sertraline). do the side effects go away after the body gets used to the dosage and time change.
2 doctor answers
Dr. Jeffry Lindenbaum answered
45 years experience Family Medicine
What symptoms?: I usually tell patients to start 25 mgs with food at dinner. This accomplishes several things. It usually diminishes the effect of sedation, nausea and fatigue that can often occur when you start an ssri. Increase the dose every 5 to 7 days by 25 mgs. Until i see a therapeutic effect. At 100 mgs. I wait another two to four weeks so that treatment "catches up" to onside effects. Talk to yourdoc!
Answered on Jan 22, 2016
Dr. Christopher Bojrab answered
27 years experience Psychiatry
Sometimes: The most common side effects with medications like zoloft (sertraline) are initial stomach upset, loose bowel movements, occasionally mild fatigue, sometimes sexual side effects. Most patients either do not have side effects or have mild side effects that improve or resolve within a week or two. Some side effects such as sexual side effects may not be seen until later and can persist more often.
Answered on Apr 11, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Why do i get the feelin almost like acid as if i were going to burp after i eat all the time and it takes forever to go away
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!